Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 103, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Dec 25, 2012, 11:48 AM CST for Jefferson County, Orange County, Texas. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 25, 2012, 11:48 AM CST (17:48 UTC)
- Expired
- Dec 25, 2012, 12:30 PM CST
- In force
- 42 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Jefferson County, TX, Orange County, TX
The radar
The Houston radar (KHGX), 96 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 25, 12:16 PM CST | TORNADO | Beaumont, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 25, 9:17 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1505 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 265 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.9
The text
As transmitted, in the capitals the NWS used until 2016.
836
WUUS54 KLCH 251748
SVRLCH
TXC245-361-251830-
/O.NEW.KLCH.SV.W.0103.121225T1748Z-121225T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1148 AM CST TUE DEC 25 2012
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN JEFFERSON COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES...NOME...NEDERLAND...HAMSHIRE...CENTRAL GARDENS...
BEAUMONT...
WEST CENTRAL ORANGE COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES VIDOR...
* UNTIL 1230 PM CST
* AT 1148 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH...FROM 8 MILES NORTHWEST OF BEAUMONT TO 9
MILES SOUTHWEST OF NOME...MOVING EAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HAMSHIRE BY 1155 AM CST...
FANNETT AND BEAUMONT BY NOON CST...
ROSE CITY BY 1205 PM CST...
LA BELLE AND VIDOR BY 1210 PM CST...
PORT ACRES BY 1215 PM CST...
SOUTHEAST TEXAS REGIONAL AIRPORT...NEDERLAND AND CENTRAL GARDENS BY
1220 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST TUESDAY AFTERNOON
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 3011 9439 3010 9434 3012 9433 3012 9430
3013 9428 3013 9394 2987 9402 2982 9436
2988 9437 2988 9444 2989 9445 3005 9445
TIME...MOT...LOC 1748Z 260DEG 45KT 3016 9423 2992 9446
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 25, 9:34 AM CST, 2 hours 14 minutes earlier.
Area forecast discussion, Dec 25, 9:34 AM CST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
934 AM CST TUE DEC 25 2012
.UPDATE...
HAVE REFRESHED GRIDS AND PUBLIC PRODUCTS WITH THE NEW TORNADO
WATCH NUMBER 694 ISSUED BY SPC THROUGH 4 PM CST. CURRENTLY...SHOWERS
AND A FEW STORMS DEVELOPING ALONG AND JUST NORTH OF THE WARM FRONT
WHICH IS FROM NORTH OF JASPER THEN EXTENDING EAST ALONG THE
HIGHWAY 190 CORRIDOR. THESE INITIAL CELLS ARE LIKELY ELEVATED IN
NATURE WITH HAIL THE MAIN THREAT. HOWEVER...WARM FRONT WILL
CONTINUE TO MOVE NORTHWARD AS LOW LEVEL JET INCREASES.
THEREFORE...SHORTLY ALL STORMS THAT DEVELOP ACROSS THE FORECAST
AREA SHOULD HAVE A ROOT BASE AT THE SURFACE. WITH VERY HIGH LOW
LEVEL SHEAR...THESE DISCRETE CELLS WILL HAVE A CHANCE FOR ROTATION
AND BECOMING TORNADIC. ACTIVITY WILL END LATER THIS AFTERNOON AS
DEVELOPING COLD FRONT IN SOUTH CENTRAL TEXAS MOVES RAPIDLY
EASTWARD. A SQUALL LINE IS STILL EXPECTED TO FORM ALONG THE COLD
FRONT WITH STRAIGHT LINE DAMAGING WINDS AND THE POSSIBILITY OF
ISOLATED TORNADO WITH ANY BOW SEGMENTS WITHIN THE SQUALL LINE.
OF OTHER NOTE...KLCH WILL CONDUCT A 18Z SPECIAL UPPER AIR SOUNDING
IN SUPPORT OF THE SEVERE WEATHER.
RUA
&&
.PREV DISCUSSION... /ISSUED 753 AM CST TUE DEC 25 2012/
UPDATE...
SEVERE THUNDERSTORM WATCH 691 HAS BEEN REPLACED BY THE TORNADO
WATCH 692...THAT WILL BE IN EFFECT UNTIL 1 PM FOR THE FOLLOWING
PARISHES IN SOUTH CENTRAL LOUISIANA. ST LANDRY...LAFAYETTE...
AND ACADIA. THE TORNADO WATCH WILL ALSO NOW INCLUDE THE NEW
PARISHES OF IBERIA... ST MARTIN... ST MARY... AND VERMILION.
PREV DISCUSSION... /ISSUED 610 AM CST TUE DEC 25 2012/
AVIATION UPDATE...REGARDING 12Z TAF ISSUANCE. RADAR CURRENTLY
SHOWING CONSIDERABLE SHOWER AND THUNDERSTORM ACTIVITY THROUGH
CENTRAL LOUISIANA INTO INTERIOR SOUTHEAST TEXAS. ADDITIONAL
ACTIVITY IS BEGINNING TO DEVELOP FROM COASTAL VERMILION PARISH
SOUTHWEST INTO THE NEAR COASTAL WATERS. AN ACTIVE WEATHER DAY
IS ANTICIPATED. AN EXTREMELY VIGOROUS STORM SYSTEM ADVANCING
RAPIDLY EAST THEN NORTHEAST FROM TEXAS WILL BRING INCREASING
SHOWERS AND THUNDERSTORMS THROUGH THE MORNING INTO AFTERNOON. A
STRONGLY SHEARED ENVIRONMENT WILL BRING THE POTENTIAL FOR STRONG
TO SEVERE THUNDERSTORMS...AS WELL AS THE POTENTIAL FOR TORNADOES.
DEEPENING SURFACE LOW PRESSURE TRACKING ACROSS NORTH LOUISIANA
WILL RESULT IN A TIGHTENING PRESSURE GRADIENT WITH WINDS BECOMING
INCREASINGLY STRONG THROUGH THE DAY. AN ATTENDANT COLD FRONT WILL
PASS ACROSS THE AREA LATE IN THE DAY WITH CONVECTION RAPIDLY
COMING TO AN END.
MARCOTTE
PREV DISCUSSION... /ISSUED 522 AM CST TUE DEC 25 2012/
DISCUSSION...
SEVERE THUNDERSTORM WATCH 691 IS OUT UNTIL 9 AM FOR COUNTIES
NORTH OF THE I-10 CORRIDOR IN SOUTHEAST TEXAS AND PARISHES ALONG
AND NORTH OF THE I-10 CORRIDOR IN SOUTHERN LOUISIANA. THE WARM
FRONT HAS LIFTED INTO CENTRAL LOUISIANA THIS MORNING AS
TEMPERATURES HAVE WARMED INTO THE MID 60S FROM BEAUMONT TO
LAFAYETTE. A FEW STORMS THIS MORNING HAVE SHOWN SOME ROTATION WITH
OTHERS INDICATING HAIL SPIKES. THE STRONGEST ACTIVITY IS NOW
LIFTING INTO WESTERN MISSISSIPPI AND EASTERN LOUISIANA AT THIS
TIME.
THIS IS THE FIRST ROUND WITH ADDITIONAL STORMS EXPECTED THROUGH
THE MORNING HOURS INTO THE AFTERNOON HOURS AHEAD OF A STRONG COLD
FRONT. THE THREAT TODAY WILL BE FROM ISOLATED TORNADOES...STRAIGHT
LINE WINDS AND LARGE HAIL. WINDS WILL PICKUP THIS MORNING AND A
WIND ADVISORY HAS BEEN POSTED FOR PORTIONS OF SOUTHEAST TEXAS AND
SOUTHERN LOUISIANA WITH A SMALL CRAFT ADVISORY FOR THE COASTAL
WATERS AS THE SURFACE LOW DEVELOPS OVER THE CENTRAL COASTAL
COUNTIES IN TEXAS. THIS LOW WILL TRAVEL TO THE NORTHEAST AND IS
EXPECTED TO EXIT SOUTHEAST TEXAS DURING THE AFTERNOON HOURS AND
CENTRAL LOUISIANA TOWARDS SUNSET. RAINS TO END BY THIS EVE ACROSS
CNTRL LA.
MUCH COOLER AND DRIER AIR WILL SPILL BEHIND THIS FRONT WITH
MORNING LOWS ON WEDNESDAY IN THE 30S WITH TEMPERATURES AT OR NEAR
FREEZING FOR THURSDAY MORNING. WEDNESDAY HIGHS ARE NOT EXPECTED TO
MAKE IT OUT OF THE 40S.
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ON FRIDAY WITH THE NEXT
FRONTAL SYSTEM.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 76 38 49 33 56 / 90 10 10 10 10
KBPT 76 35 49 33 57 / 80 10 10 10 10
KAEX 70 35 46 28 53 / 100 20 10 10 10
KLFT 75 41 50 34 56 / 100 10 10 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...BEAUREGARD...CALCASIEU...EAST
CAMERON...EVANGELINE...IBERIA...JEFFERSON DAVIS...
LAFAYETTE...LOWER ST. MARTIN...ST. LANDRY...ST. MARY...
UPPER ST. MARTIN...VERMILION...WEST CAMERON.
TX...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: HARDIN...JEFFERSON...ORANGE...SOUTHERN JASPER...
SOUTHERN NEWTON.
GM...SMALL CRAFT ADVISORY UNTIL NOON CST WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM INTRACOASTAL
CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON
LA TO HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: CALCASIEU LAKE...SABINE LAKE...VERMILION BAY.
&&Hazardous weather outlook, Dec 25, 4:37 AM CST, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 437 AM CST TUE DEC 25 2012 GMZ430-432-435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215- 216-259>262-261045- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-VERNON-RAPIDES-AVOYELLES- BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS- ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON- ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- 437 AM CST TUE DEC 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORM WATCH OUT UNTIL 9 AM THIS MORNING AS SHOWERS AND THUNDERSTORMS WILL DEVELOP AND LIFT TO THE NORTHEAST TODAY AHEAD OF A STRONG COLD FRONT THAT WILL MOVE THROUGH SOUTHEAST TEXAS AROUND THE NOON HOUR AND EXIT SOUTH CENTRAL LOUISIANA AROUND SUNSET. RAINS ENDING BEHIND THE FRONT. THE THREAT TODAY WILL BE FROM ISOLATED TORNADOES... STRONG WINDS... AND LARGE HAIL. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. COLD WEATHER WILL SET INTO THE REGION ON WEDNESDAY AND CONTINUE THROUGH FRIDAY BEFORE WARMING WITH SHOWERS AND THUNDERSTORMS ON FRIDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS EXPECTED TODAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ450-452-455-470-472-475-261045- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 437 AM CST TUE DEC 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY FOR TODAY THROUGH WEDNESDAY MORNING AS STRONG WINDS WILL DEVELOP AHEAD OF A COLD FRONT AND WILL SWING WINDS AROUND TO THE NORTHWEST BY THIS EVENING AND CONTINUE THROUGH THE OVERNIGHT HOURS. HAZARDOUS WEATHER WILL BE POSSIBLE PRIOR TO THE FRONTAL PASSAGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDS WILL TAPER OFF TOMORROW AS HIGH PRESSURE BUILDS DOWN AND INTO THE COASTAL WATERS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Dec 25, 9:26 AM CST, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
926 AM CST TUE DEC 25 2012
LAZ028-251600-
RAPIDES LA-
926 AM CST TUE DEC 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES PARISH UNTIL 1000 AM
CST...
AT 925 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES SOUTH OF ALEXANDRIA INTERNATIONAL
AIRPORT...MOVING NORTHEAST AT 40 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
TIOGA...TIMBER TRAILS...KINGSVILLE AND PINEVILLE BY 935 AM...
BALL...PARADISE AND LIBUSE BY 940 AM...
ESLER REGIONAL AIRPORT BY 945 AM...
THE PRIMARY THREAT FROM THIS STORM IS PEA TO NICKEL SIZE HAIL. SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM TUESDAY AFTERNOON FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3147 9216 3146 9216 3114 9253 3124 9270
3140 9265 3148 9223Local storm report, Dec 25, 9:37 AM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
937 AM CST TUE DEC 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM HAIL ALEXANDRIA 31.29N 92.46W
12/25/2012 E0.25 INCH RAPIDES LA PUBLIC
PUBLIC REPORTS VIA FACEBOOK, PEA SIZE HAIL NEAR
ALEXANDRIA. TIME ESTIMATED BY RADAR.
&&
DJONESSpecial weather statement, Dec 25, 9:41 AM CST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
941 AM CST TUE DEC 25 2012
LAZ027-028-251615-
RAPIDES LA-VERNON LA-
941 AM CST TUE DEC 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES AND VERNON PARISHES UNTIL
1015 AM CST...
AT 939 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES EAST OF CLIFTON...MOVING NORTHEAST AT 40
MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
LENA AND BOYCE BY 955 AM...
THE PRIMARY THREAT FROM THIS STORM IS PEA TO NICKEL SIZE HAIL. SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM TUESDAY AFTERNOON FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3150 9271 3150 9268 3146 9270 3144 9268
3141 9268 3140 9263 3139 9262 3121 9279
3131 9296 3143 9287 3143 9286 3152 9271Local storm report, Dec 25, 9:59 AM CST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
959 AM CST TUE DEC 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 AM HAIL 2 NE LENA 31.48N 92.75W
12/25/2012 E0.50 INCH RAPIDES LA PUBLIC
KALB RELAYED A PUBLIC REPORT OF MARBLE SIZE HAIL NEAR THE
RAPIDES/GRANT PARISH LINE
&&
DJONESLocal storm report, Dec 25, 10:26 AM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1026 AM CST TUE DEC 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM HAIL ALEXANDRIA 31.29N 92.46W
12/25/2012 E0.50 INCH RAPIDES LA PUBLIC
KALB RELAYS A PUBLIC REPORT OF MARBLE SIZE HAIL NEAR
ENGLAND AIR PARK.
&&
DJONESLocal storm report, Dec 25, 11:14 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1114 AM CST TUE DEC 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HAIL 2 S WOODVILLE 31.07N 91.30W
12/25/2012 E0.50 INCH WILKINSON MS LAW ENFORCEMENT
TYLER COUNTY SHERIFF REPORTS MARBLE SIZE HAIL 2 MILES
SOUTH OF WOODVILLE.
1105 AM NON-TSTM WND DMG SOUR LAKE 30.14N 94.40W
12/25/2012 HARDIN TX LAW ENFORCEMENT
HARDIN COUNTY SHERIFF REPORTS NUMEROUS TREES DOWN ACROSS
SOUR LAKE AND SILSBEE DUE TO GRADIENT WINDS.
&&
DJONESThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 8:52 PM CST | Dense Fog Advisory | LCH | Hardin, Jasper, Newton | 6 hr |
| Dec 25, 2:31 AM CST | Special Weather Statement | LCH | Jasper, Tyler | 59 min |
| Dec 25, 4:17 AM CST | Wind Advisory | LCH | Hardin, Jasper, Newton, Tyler | 26 hr |
| Dec 25, 10:30 AM CST | Severe Thunderstorm Warning | LCH | Tyler | 60 min |
| Dec 25, 10:57 AM CST | Severe Thunderstorm Warning | LCH | Hardin, Tyler | 33 min |
| Dec 25, 11:00 AM CST | Severe Thunderstorm Warning | LCH | Jasper | 30 min |
| Dec 25, 11:23 AM CST | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Jefferson, Newton, Orange, Tyler | 67 min |
| Dec 25, 11:37 AM CST | Severe Thunderstorm Warning | LCH | Newton | 68 min |
| Dec 25, 12:20 PM CST | Severe Thunderstorm Warning | LCH | Newton, Orange | 55 min |
| Dec 25, 12:27 PM CST | Severe Thunderstorm Warning | LCH | Jefferson, Orange | 63 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.